# SDR JJBA20241216030

- Difficulty date: December 2, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, SHEAR CLIP AT FR62 AND BTW STR 6R-8R FOUND CRACKED. RF1, AT FR62 AND BTW STR 6R-8R SHEAR CLIP REPLACED. RF1 AT FR62 BTW STR 6R-8R GROUND ON SHEAR CLIP REMOVED AND REINSTALLED.
